Now showing items 1-10 of 12
A study on a class of q-Euler polynomials under the symmetric group of degree n
(INT SCIENTIFIC RESEARCH PUBLICATIONS, 2016)
Motivated by the paper of Kim et al. [T. Kim, D. S. Kim, H. I. Kwon, J. J. Seo, D. V. Dolgy, J. Nonlinear Sci. Appl., 9 (2016), 1077-1082], we study a class of q-Euler polynomials earlier given by Kim et al. in [T. Kim, ...
A note on the (p,q)-Hermite polynomials
(Natural Sciences Publishing USA, 2018-01-01)
In this paper, we introduce a new generalization of the Hermite polynomials via (p,q)-exponential generating function and investigate several properties and relations for mentioned polynomials including derivative property, ...
Some (p, q)-analogues of Apostol type numbers and polynomials
(UNIV TARTU PRESS, 2019-06)
We consider a new class of generating functions of the generalizations of Bernoulli and Euler polynomials in terms of (p, q)-integers. By making use of these generating functions, we derive (p, q)-generalizations of several ...
Unified (P, q)-analog of apostol type polynomials of order α
(UNIV NIS, 2018)
In this work, we introduce a class of a new generating function for (p, q)-analog of Apostol type polynomials of order a including Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials of order alpha. By making ...
(ACADEMIC PRESS INC ELSEVIER SCIENCE, 2017-02)
In the paper, we introduce an analogue of Haar distribution based on (rho, q)-numbers, as follows: mu(rho,q) (a + p(N)Z(p)) = rho(pN)/[p(N)](rho,q) (q/rho)(a) By means of this distribution, we derive (rho, q)-analogue ...
Multifarious implicit summation formulae of Hermite-based poly-Daehee polynomials
(Natural Sciences Publishing USA, 2018-03-01)
In this paper, we introduce the generating function of Hermite-based poly-Daehee numbers and polynomials. By making use of this generating function, we investigate some new and interesting identities for the Hermite-based ...
SOME NEW SYMMETRIC IDENTITIES INVOLVING q-GENOCCHI POLYNOMIALS UNDER S-4
(UNIV PRISHTINES, 2015)
In the paper, we derive some new symmetric identities of q-Genocchi polynomials arising from the fermionic p-adic q-integral on Z(p).
Research on Some New Results Arising from Multiple q-Calculus
(UNIV NIS, 2018)
In this paper, we develop the theory of the multiple q-analogue of the Heine's binomial formula, chain rule and Leibniz's rule. We also derive many useful definitions and results involving multiple q-antiderivative and ...
ON (q, r, w)-STIRLING NUMBERS OF THE SECOND KIND
(UNIV PRISHTINES, 2018)
In this paper, we introduce a new generalization of the r-Stirling numbers of the second kind based on the q-numbers via an exponential generating function. We investigate their some properties and derive several relations ...
ON HIGHER ORDER (p, q)-FROBENIUS-EULER POLYNOMIALS
(INST APPLIED MATHEMATICS, 2017)
The main purpose of this paper is to introduce (p, q)-Frobenius-Euler numbers and polynomials, and to investigate their some identities and properties including addition property, difference equation, derivative property, ...